English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24758641      Online Users : 71
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17745

Title: New Modular Relations for the G�llnitz-Gordon Functions
Authors: Chen, Shu-Ling;Huang, Sen-Shan
Contributors: 數學系
Keywords: Rogers-Ramanujan functions;G�llnitz-Gordon functions;Ramanujan's general theta function;Jacobi's triple product identity;Colored partitions
Date: 2002-03
Issue Date: 2013-12-30T06:56:42Z
Publisher: Elsevier
Abstract: We attempt to obtain new modular relations for the Göllnitz–Gordon functions by techniques which have been used by L. J. Rogers, G. N. Watson, and D. Bressoud to prove some of Ramanujan's 40 identities. Also, we give new proofs for some modular relations for the Göllnitz–Gordon functions which have been previously established by using results from L. Rogers and D. Bressoud. Finally, we give applications of those new modular relations to the theory of partitions.
Relation: Journal of Number Theory, 93(1): 58-75
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback